# SDR CA110406002

- Difficulty date: April 4, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6120 · Propeller Controlling System
- Part: Piston Rod
- Part number: D5170
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW PISTON ROD, PN D-5170, WAS TAKEN FROM INVENTORY & VISUALLY INSPECTED PRIOR TO INSTALLATION.  CORROSION WAS FOUND INSIDE THE BORE ID OF THE O RING GROOVE.  THIS PISTON ROD WAS PURCHASED FROM AN APPROVED DISTRIBUTER. PISTON ROD WAS REJECTED & SENT BACK TO DISTRIBUTOR FOR WARRANTY.  PROCEEDED TO INSPECT OUR INVENTORY FOR POSSIBLE DEFECT ON THE OTHER RODS & NONE WAS FOUND WITH THE OTHER TWO PISTON ROD IN NEW STOCK.  DISTRIBUTOR TRACKING NR 2952281.  WO 1068242.
